# SDR DALA2023122610578

- Difficulty date: December 22, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 0663
- Aircraft time: 80,609 hours, 10,594 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3309 RHW #3 SLAT FOUND WITH EXISTING REPAIR AS MARKED. DURING POST FLIGHT WALKAROUND IN AMS, A DENT CAUSED BY A BIRD STRIKE WAS FOUND ON THE #3 SLAT LEADING ON THE RIGHT WING, APPROX 7.9" L X 5.5" H X .59" D. AND 36" FROM THE INBD END. THE DENT IS ALSO ON RIB F57462316201 AT WFX 12658. THE DENT IS SMOOTH AND FREE FROM CRACKS / CREASE / LOOSE FASTENERS. THE LEADING EDGE SKIN IS FABRICATED FROM 2024-T42 ALUM. CORRECTIVE ACTION: REF ER/A 499357-14. (0120919)
